# SDR A6WA201311244397

- Difficulty date: November 24, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SEAL STRIKER DAMAGED AT 3 LOCATIONS FWD.  DAMAGED AREA CUT OUT, BLENDED IAW REO 601R-53-22-03, FABRICATED TWO STRAPS 601R-53-22-033 IAW REO 601R-53-22-033 REV C.  INSTALLED TWO STRAPS IAW FORM 412, BLENDED NICK FROM SEAL STRIKER, ORIGINAL MATERIAL .600 & MATERIAL LOSS .003 WITHIN LIMITS.
